Urinary and Prostatic Complications Following COVID And Vaccines

Urinary and Prostatic Complications Following COVID And Vaccines
SHARE

It has been just revealed the fact that there are all kinds of urinary and prostatic complications following Covid and the vaccines. Check out the latest reports about the matter below.

Complications following COVID and vaccines

The COVID-19 virus and vaccines have been associated with urinary and prostatic complications. A recent study conducted in Hong Kong showed that men who had a COVID-19 infection and were undergoing treatment for lower urinary tract symptoms were at a higher risk of developing an enlarged prostate, which can lead to an increased chance of urinary tract infections, urine retention, and hematuria (urinating blood).

“Male patients infected with SARS-CoV-2 are more likely to have deterioration of LUTS (lower urinary tract symptoms). This association is not without biological plausibility,” the authors concluded.

The prostate has a high number of receptors for SARS-CoV-2 and its spike protein, making it a target for the virus. This can lead to inflammation and various urinary complications such as incontinence, urinary tract diseases, and frequent urination, either after COVID-19 infection or vaccination. When the prostate enlarges, it can block urine flow, causing urinary hesitation, infections, and retention.

The inflammation in the genito-urological area caused by the virus binding to ACE-2 and TMPRSS2 receptors in the testes and prostate can be responsible for the urinary complications.

Given the high expression levels of ACE-2 in male and female reproductive organs, these organs are potentially vulnerable to SARS-CoV-2 infection.

However, some doctors think that the persistent spike proteins from the vaccine may also be driving the damage. Biodistribution studies of the vaccine have shown that the mRNA vaccines may segregate in the ovaries and testes, with other studies showing that the spike proteins may persist for many months to years.
Patients with pre-existing conditions may experience a worsening of lower urinary tract symptoms after receiving the COVID-19 vaccine. Studies have shown that certain proteins in the urine that are involved in immune response can change following vaccination. Additionally, urinary incontinence has been reported as a common side effect of the vaccine.


SHARE
Rada Mateescu

Passionate about freedom, truth, humanity, and subjects from the science and health-related areas, Rada has been blogging for about ten years, and at Health Thoroughfare, she's covering the latest news on these niches.

Post Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.